# SDR YENA20120129426

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 1,561 hours, 908 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5122
- Condition: Defective
- Location: Le Slat
- Part time: 1,564 hours, 910 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 462 RSW-BOS, CREW DECLARED EMERGENCY DUE TO SLAT FAIL MESSAGE IN FLIGHT WITH FLAPS/SLATS AT ZERO.  PERFORMED SUBTASK 810-058A OF FIM 27-83-00810-814A. CLEARED INHIBITS RIGGED SLATS FLAP SYSTEM, NO FAULTS NOTED.  ON 1/30/12 TSI WAS ISSUED DUE TO PREVIOUS REPORTS OF SLAT FAIL REFERENCE FIM 27-83-00-810-814-A FOR FAULT CODE 27831005ACE. TECHNICIAN REMOVED AND REPLACED LEFT WING 2/3 SKEW SENSOR AND 511 HARNESS DUE FOUND SHORTED TO GROUND.
